Im now having problems with my stomach n ive been lossing weight can this be contributed to my use of Advil pm??
hi,wow.it is soo bad to put that poison in your body everynight.5 YEARS ago after my accident i too started taking aspirin,tylonal,ecedrin. it only took me 3 months to burn a hole in my stomach.not to mention your brain stops making the chemicals it needs to let you know its time to sleep.talk to your doctor and ask if he /she can suggest an exercise to aid you in your sleep.you will surprised all the different things you can do to sleep w/o taking aids.
- Advil PM Information for Consumers
- Advil PM Information for Healthcare Professionals (includes dosage details)
- Side Effects of Advil PM (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2011 • 1 answer
Posted 14 Oct 2013 • 2 answers
Posted 14 Mar 2014 • 1 answer
Posted 31 Aug 2014 • 4 answers
Posted 28 Jan 2016 • 0 answers